# SDR NACA2025041000001

- Difficulty date: April 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT FAIL-SAFE CHORD S-15R OF RIGHT SIDE(AT UPPER FASTENER LOCATION , LENGTH 5MM).  PERFORMED REPAIR AT FAIL-STAFE CHORD STA 380, S-15R. 1. TRIM OFF DAMAGED AREA 2. MADE REPAIR PARTS AND INSTALLED I.A.W. EO 737-53-0379, REF FAA 8110-3 DTD 04/28/2025 AND FAA AMOC DTD 5/10/25.
